Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 552, NWS Fort Worth, TX

December 14, 2011Cooke County, Denton County, Wise County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Dec 14, 2011, 4:52 PM CST for Cooke County, Denton County, Wise County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 14, 2011, 4:52 PM CST (22:52 UTC)
Expired
Dec 14, 2011, 5:45 PM CST
In force
53 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Cooke County, TX, Denton County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 507 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
507 m²/s²
0-3 km storm-relative helicity
699 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WUUS54 KFWD 142252
SVRFWD
TXC097-121-497-142345-
/O.NEW.KFWD.SV.W.0552.111214T2252Z-111214T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CST WED DEC 14 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COOKE COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  NORTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 545 PM CST

* AT 452 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  EAST OF DECATUR...AND MOVING NORTHEAST AT 70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LINDSAY AND MUENSTER AROUND 515 PM...
  GAINESVILLE AROUND 520 PM...
  CALLISBURG AROUND 525 PM...

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 493 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3395 9695 3364 9694 3313 9746 3323 9764
      3344 9756 3344 9749 3361 9749 3383 9741
      3389 9733 3392 9721 3386 9716 3382 9720
      3376 9718 3372 9711 3380 9711 3382 9706
      3385 9710 3385 9703 3389 9699 3394 9700
TIME...MOT...LOC 2252Z 215DEG 62KT 3326 9748

$$
4 follow-up statements
869 
WWUS54 KFWD 142309
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
509 PM CST WED DEC 14 2011

TXC497-142317-
/O.CAN.KFWD.SV.W.0552.000000T0000Z-111214T2345Z/
WISE TX-
509 PM CST WED DEC 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WISE COUNTY IS
CANCELLED...

LAT...LON 3395 9695 3370 9694 3334 9733 3334 9739
      3343 9738 3343 9742 3390 9720 3385 9717
      3379 9719 3374 9717 3373 9710 3380 9711
      3382 9706 3385 9710 3385 9703 3389 9699
      3394 9700
TIME...MOT...LOC 2307Z 214DEG 69KT 3346 9732

$$

TXC097-121-142345-
/O.CON.KFWD.SV.W.0552.000000T0000Z-111214T2345Z/
DENTON TX-COOKE TX-
509 PM CST WED DEC 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR COOKE AND NORTHWESTERN DENTON COUNTIES...

AT 509 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. QUARTER 
SIZED HAIL WAS REPORTED BY A MOTORIST NEAR DECATUR. THIS STORM IS A 
LEFT SPLIT FROM THE STORM LOCATED NEAR KRUM...AND WAS LOCATED 19 
MILES SOUTHWEST OF LINDSAY...MOVING NORTHEAST AT 70 TO 80 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LINDSAY AROUND 515 PM CST...
  GAINESVILLE AROUND 520 PM CST...
  CALLISBURG AROUND 525 PM CST...

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 498 AND 503.

LAT...LON 3395 9695 3370 9694 3334 9733 3334 9739
      3343 9738 3343 9742 3390 9720 3385 9717
      3379 9719 3374 9717 3373 9710 3380 9711
      3382 9706 3385 9710 3385 9703 3389 9699
      3394 9700
TIME...MOT...LOC 2307Z 214DEG 69KT 3346 9732

$$
031 
WWUS54 KFWD 142315
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 PM CST WED DEC 14 2011

TXC121-142325-
/O.CAN.KFWD.SV.W.0552.000000T0000Z-111214T2345Z/
DENTON TX-
515 PM CST WED DEC 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DENTON COUNTY IS
CANCELLED...

LAT...LON 3395 9695 3370 9695 3350 9720 3350 9736
      3390 9720 3385 9717 3380 9720 3374 9717
      3372 9714 3373 9710 3380 9711 3382 9706
      3385 9710 3385 9703 3389 9699 3394 9700
TIME...MOT...LOC 2315Z 215DEG 66KT 3356 9723

$$

TXC097-142345-
/O.CON.KFWD.SV.W.0552.000000T0000Z-111214T2345Z/
COOKE TX-
515 PM CST WED DEC 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR EASTERN COOKE COUNTY...

AT 515 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 9 MILES SOUTH OF LINDSAY...MOVING NORTHEAST AT 75
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GAINESVILLE AND LINDSAY AROUND 520 PM CST...
  CALLISBURG AROUND 525 PM CST...

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 499 AND 503.

LAT...LON 3395 9695 3370 9695 3350 9720 3350 9736
      3390 9720 3385 9717 3380 9720 3374 9717
      3372 9714 3373 9710 3380 9711 3382 9706
      3385 9710 3385 9703 3389 9699 3394 9700
TIME...MOT...LOC 2315Z 215DEG 66KT 3356 9723

$$
877 
WWUS54 KFWD 142332
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
532 PM CST WED DEC 14 2011

TXC097-142345-
/O.CON.KFWD.SV.W.0552.000000T0000Z-111214T2345Z/
COOKE TX-
532 PM CST WED DEC 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR NORTHEASTERN COOKE COUNTY...

AT 531 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS 
STORM WAS LOCATED NORTH OF GAINESVILLE...MOVING NORTHEAST AT 75 MPH. 
DIME SIZED HAIL WAS REPORTED IN GAINESVILLE AS THE STORM MOVED 
THROUGH.

LAT...LON 3395 9695 3377 9695 3364 9710 3368 9719
      3374 9716 3372 9714 3373 9710 3380 9711
      3382 9706 3385 9710 3385 9703 3389 9699
      3394 9700
TIME...MOT...LOC 2331Z 215DEG 66KT 3376 9707

$$
374 
WWUS54 KFWD 142341
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
541 PM CST WED DEC 14 2011

TXC097-142351-
/O.EXP.KFWD.SV.W.0552.000000T0000Z-111214T2345Z/
COOKE TX-
541 PM CST WED DEC 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOKE COUNTY
EXPIRES AT 545 PM CST...

AT 541 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND WAS NO LONGER SEVERE. SMALL HAIL IS STILL POSSIBLE AS 
IT EXITS FAR NORTHEAST COOKE COUNTY.

LAT...LON 3395 9695 3377 9695 3364 9710 3368 9719
      3374 9716 3372 9714 3373 9710 3380 9711
      3382 9706 3385 9710 3385 9703 3389 9699
      3394 9700
TIME...MOT...LOC 2341Z 215DEG 66KT 3391 9694

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 14, 3:31 PM CST, 1 hour 21 minutes earlier.

Area forecast discussion, Dec 14, 3:31 PM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CST WED DEC 14 2011

.DISCUSSION...
SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE ONGOING ACROSS NORTH
TEXAS THIS AFTERNOON AS A PACIFIC COLD FRONT MOVES EAST. THE UPPER
LEVEL SYSTEM RESPONSIBLE FOR DEEP LAYER ASCENT IS SHEARING OUT
ACROSS THE SOUTHERN PLAINS AND WILL MOVE NORTHEAST THIS EVENING
ALLOWING THE FRONTAL BOUNDARY TO SLOW DOWN AS IT MOVES EAST.
LATEST RUC SOUNDINGS AND LOCALLY DERIVED CONVECTIVE PARAMETERS
INDICATE THAT 700MB WARM NOSE HAS MOSTLY ERODED WITH ONLY WEAK
INHIBITION PRESENT IN VICINITY OF THE FRONT. ANYWHERE FROM
500-700J/KG OF INSTABILITY REMAINS PRESENT AND WILL SUPPORT
THUNDERSTORMS THROUGH THE REMAINDER OF THE EVENING INTO TONIGHT.
OVERALL SEVERE WEATHER THREAT IS LOW BUT SOME HAIL WILL REMAIN
POSSIBLE. FRONT WILL DRIFT SOUTH AND EAST LATER TONIGHT WITH
PRECIP TAPERING FROM WEST TO EAST.

ALTHOUGH SURFACE FRONT WILL BE SOUTH OF THE AREA ON THURSDAY AMPLE
MOISTURE WILL RIDE ATOP THE SHALLOW COOLER AIR. REMNANTS OF THE
UPPER LOW OVER THE SOUTHWEST IS EXPECTED TO EJECT NORTHEAST DURING
THE DAY TOMORROW. THIS SYSTEM SHOULD PROVIDE SUFFICIENT FORCING TO
LIFT MOISTURE IN THE 850-700MB LAYER. ELEVATED INSTABILITY WILL BE
WEAK ALTHOUGH IT SHOULD BE SUFFICIENT FOR SHOWERY TYPE PRECIP TO
DEVELOP EVEN THOUGH THE NEAR SURFACE LAYER WILL BE DRY. MODEL
GUIDANCE IS IN GOOD AGREEMENT ON THIS SOLUTION AND HAVE RAISED
POPS FOR THU/THU NIGHT ACROSS NORTH TEXAS.

FRIDAY AND SATURDAY STILL LOOK LIKE THE QUIETEST DAYS THROUGH THE
NEXT SEVERAL WITH MOST AREAS STAYING DRY. THE NEXT STRONG SYSTEM
IS EXPECTED TO MOVE OUT OF THE SOUTHWEST US BY SUNDAY. MOISTURE
WILL SURGE NORTHWARD AHEAD OF THIS UPPER LOW...WHICH IS FORECAST
TO REMAIN CLOSED AS IT MOVES ACROSS NORTH TEXAS. THIS SYSTEM
CONTINUES TO LOOK MORE POTENT AND AGAIN WE MAY SEE SOME
SIGNIFICANT RAINFALL AS IT MOVES THROUGH. WILL HAVE TO MONITOR FOR
SEVERE WEATHER POTENTIAL AS WE GET CLOSER TO THE EVENT.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  54  56  40  54  38 /  60  50  70  10  10
WACO, TX              58  58  42  53  42 /  90  60  70  20  20
PARIS, TX             55  57  39  51  37 /  90  40  70  20  10
DENTON, TX            51  54  38  51  33 /  40  40  70  10  10
MCKINNEY, TX          54  56  41  52  36 /  70  40  70  20  10
DALLAS, TX            55  58  41  54  41 /  70  50  70  20  10
TERRELL, TX           57  59  42  52  40 /  90  50  70  20  10
CORSICANA, TX         59  62  45  54  42 /  90  60  70  30  20
TEMPLE, TX            59  59  42  53  43 /  80  70  70  20  20
MINERAL WELLS, TX     48  52  37  50  35 /  10  40  60  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Dec 14, 3:27 PM CST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
327 PM CST WED DEC 14 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
327 PM CST WED DEC 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A GOOD CHANCE OF THUNDERSTORMS THROUGH TONIGHT ACROSS
MOST OF NORTH TEXAS. A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS
ARE POSSIBLE WITH THE PRIMARY HAZARDS BEING LARGE HAIL...DAMAGING
WINDS AND CLOUD TO GROUND LIGHTNING. THE THREAT FOR THUNDERSTORMS
WILL END FROM WEST TO EAST AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS SUNDAY
NIGHT AND MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS
EVENING.

In the hours before

Special weather statement, Dec 14, 12:34 PM CST, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1234 PM CST WED DEC 14 2011

TXZ100-141900-
YOUNG TX-
1234 PM CST WED DEC 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN YOUNG COUNTY

AT 1234 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF
OLNEY TO 13 MILES SOUTHWEST OF GRAHAM...MOVING EAST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE GRAHAM.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3340 9843 3312 9843 3296 9884 3340 9868
TIME...MOT...LOC 1834Z 262DEG 19KT 3338 9858 3302 9876
Special weather statement, Dec 14, 1:03 PM CST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
103 PM CST WED DEC 14 2011

TXZ091-092-102-141930-
MONTAGUE TX-WISE TX-COOKE TX-
103 PM CST WED DEC 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN COOKE COUNTY
  SOUTHEASTERN MONTAGUE COUNTY
  NORTHWESTERN WISE COUNTY

AT 103 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF BRIDGEPORT...MOVING
NORTHEAST AT 55 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...CHICO...MUENSTER...
ST. JO AND FORESTBURG.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3385 9756 3358 9718 3321 9791 3343 9792
TIME...MOT...LOC 1903Z 225DEG 48KT 3340 9779
Special weather statement, Dec 14, 4:15 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CST WED DEC 14 2011

TXZ117-142245-
PARKER TX-
415 PM CST WED DEC 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN PARKER COUNTY

AT 416 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WEATHERFORD...MOVING
NORTHEAST AT 55 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANNETTA...BRIAR...HUDSON
OAKS...RENO...SPRINGTOWN...WEATHERFORD AND WILLOW PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3299 9773 3299 9754 3272 9755 3264 9784
      3273 9793 3300 9775
TIME...MOT...LOC 2216Z 228DEG 47KT 3275 9781
Special weather statement, Dec 14, 4:44 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
444 PM CST WED DEC 14 2011

TXZ102-103-118-142315-
DENTON TX-TARRANT TX-WISE TX-
444 PM CST WED DEC 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN DENTON COUNTY
  NORTHWESTERN TARRANT COUNTY
  SOUTHEASTERN WISE COUNTY

AT 444 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER BRIAR...MOVING NORTHEAST AT 55 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...AURORA...AZLE...
BARTONVILLE...BOYD...CORINTH...CORRAL CITY...DENTON...EAGLE
MOUNTAIN...HASLET...JUSTIN...KRUM...NORTHLAKE...PECAN ACRES...PELICAN
BAY...ROANOKE AND SHADY SHORES.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. A
SECOND STORM NORTH OF SPRINGTOWN IN SOUTHERN WISE COUNTY MAY ALSO BE
PRODUCING 40 MPH WINDS AND PEA HAIL.

LAT...LON 3317 9703 3299 9722 3285 9755 3300 9753
      3300 9774 3341 9741
TIME...MOT...LOC 2244Z 225DEG 47KT 3301 9752

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 12:34 PM CSTSpecial Weather StatementFWDYoung26 min
Dec 14, 1:03 PM CSTSpecial Weather StatementFWDMontague27 min
Dec 14, 4:15 PM CSTSpecial Weather StatementFWDParker30 min
Dec 14, 4:44 PM CSTSpecial Weather StatementFWDDenton31 min
Dec 14, 5:29 PM CSTSpecial Weather StatementFWDGrayson31 min
Dec 14, 5:38 PM CSTSpecial Weather StatementFWDDenton37 min
Dec 14, 5:44 PM CSTSevere Thunderstorm WarningFWDGrayson23 min
Dec 14, 5:47 PM CSTSevere Thunderstorm WarningFWDDenton28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.